# SDR F3LA99111

- Difficulty date: August 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214AU
- Make and model: Boeing 737201
- Aircraft serial: 20214
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Part time: 73,245 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DEN - FLT 317 - FLIGHT CREW REPORTED EMERGENCY AISLE PATH LIGHTS FLICKERED IN-FLIGHT.  MAINTENANCE RECHARGED BATTERY PACKS AND OPERATIONAL CHECKED OKAY.  PART TC:  90,740.  (X)
